# SDR UPS06M48169

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 1500 FT ON FINAL, NR 1 ENG ROLLED BACK TO EPR=.8, N1=14.1; EGT-512 N2 14.0 FF BELOW 1000 LBS.  ENGINE 1 RPM LO =LEVEL 2 ALERT ILLUMINATED.  NO RESPONSE ON THROTTLE MOVEMENT.  CONTINUED APPROACH.  ON LANDING, ROLLOUT WHEN NR 1 BROUGHT BACK.  DRAINED FUEL FOR SAMPLING FROM ALL TANKS.  DEFUELED A/C IAW MM 12-11- 03-3.  REMOVED AND REPLACED NR 1 ENG FUEL FILTER IAW MM 73-12-04-4.  CHECKED EO NR 4000- 7100-22828-E FOR SECURE INSTALLATION OF WIRES AND MEASURED CONTINUITY AS PER EO.  NO FAULTS FOUND.  ACCOMPLISHED PER FIM 76-11-00-2, FIG 103.  NO FAULTS FOUND.
